# SDR DALA2016040502567

- Difficulty date: April 4, 2016
- Submitted: April 5, 2016
- Operation: Air carrier
- Aircraft: N894AT
- Make and model: Boeing 717-200
- Aircraft serial: 55046
- Aircraft time: 32,091 hours, 21,720 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 813-832
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OUTER CUSP WEB HAS CORROSION AROUND SEVERAL FASTENER HEADS BETWEEN BS 813 & 832.   REPAIRED THE CUSP WEB IAW SRM 53-00-55, PG 101, 102 AND 104, AND FIG 216, REPAIR 4.
